On Quantum Dynamics on C*-Algebras
- 13 Downloads
We consider the problem of constructing quantum dynamics for symmetric Hamiltonian operators that have no self-adjoint extensions. For an earlier studied model, it was found that an elliptic self-adjoint regularization of a symmetric Hamiltonian operator allows one to construct quantum dynamics for vector states on certain C*-subalgebras of the algebra of bounded operators in a Hilbert space. In the present study, we prove that one can extend the dynamics to arbitrary states on these C*-subalgebras while preserving the continuity and convexity. We show that the obtained extension of the dynamics of the set of states on C*-subalgebras is the limit of a sequence of regularized dynamics under removal of the elliptic regularization. We also analyze the properties of the limit dynamics of the set of states on the C*-subalgebras.
Unable to display preview. Download preview PDF.
- 20.V. Zh. Sakbaev, “On dynamical properties of a one-parameter family of transformations arising in averaging of semigroups,” Sovrem. Mat., Fundam. Napr. 48, 93–110 (2013) [J. Math. Sci. 202 (6), 869–886 (2014)].Google Scholar
- 23.I. E. Segal, Mathematical Problems of Relativistic Physics (Am. Math. Soc., Providence, RI, 1963; Mir, Moscow, 1968).Google Scholar